I took 4 metronidazole 500mg pills 7 days ago and after 2hrs of my partner taking his last 500mg metronidazole pill on a 2 pill a day for a 7 day treatment, we had sex with a condom, but the condom came off, so are we reinfected?
Did you find this post helpful?
|

replied May 15th, 2009
hello help me please
how are you? i have trichomoniasis and i take a neo penotran for 10 days but after that still i have yellow discharges. when you do the 7 day treatment how did you know that you are cured of your trichomoniasis? what did you feel after 7 days of treatment?
thank you
bb
|
Did you find this post helpful?

User Profile
replied June 21st, 2009
Supporter
it's a possibility that you have reinfected each other because the doctor shouldve told you no sex for two weeks so you can let the medication do it's magic.
it's a possibility that you are fine because you both finish the medication.
you have to be very careful because if you keep getting certain STD's it can leave you sterile.
i just read how someone had an STD and is now sterile. that broke my heart.
so get checked up again just to make sure.

burdsdrocker,
usually the medication suppose to clear it up. but if it didnt maybe your doctor may need to give you something a little stronger. does your yellow discharge comes with odor?
your suppose to feel like you did before you had the disease. you should call your doctor and ask for a follow up apt.
|
Did you find this post helpful?

replied September 13th, 2009
service u....yes after that Ive been in thailand for check up with my partner the doctor said that I dont have a trichomonas anymore but still have a bacterial infection he gave me medication ...flagyl, amoxil, and gynecon...he give my partner too an amoxil...we take that..thinking that we have anti bacterial tablet we contact again.. after a week later I noticed that the yellow dischages coming back again so I thought I was re infected so I do the insertion again for 7 days and went to the doctor in thailand but not the same doctor..she said I have deffeciency need to take vitamin C, eat yogurt everyday and drink fruit juices... she told me that i have bacterial infection but she didn't mention what kind of bacteria is it she just gave a cream, and the flagyl 400 mg.4 tablets for 1 day before sleeping...and the gynecon again ..insert for 6 days..since then i din't allow my bf to contact me...i finished all the medications but then after a month ...i have my period..when my period is gone i noticed that theres a white discharges and sometimes yellow but its not itchy..but I am worried so i decided to go to the ob gyne in cebu she said I have to undergo TVS ultra sound just to see if my ovaries and fallopian tubes are not infected because it might be the reason why the yellow discharges keep coming back,, no matter how hard I take anti bacteria capsule if my ovaries is infected it will still come back.. so now, my problem is I am scared of TVS ultra sound... what might be the result .. it seems to be so scary.....
|
Did you find this post helpful?

User Profile
replied September 14th, 2009
Supporter
i know how you feel but it is best to go through it to find out what's wrong with you.
if they dont find anything please be patient with the doctors. i had to go through my doctor trial and error of the problem i had for one year.
i didnt like doctors pry and poking me.
|
Did you find this post helpful?

replied November 12th, 2010
Trichomoniasis re-infection
I was diagnosed with "tric" a little more than half a year ago. I have been to my gyno 4 times now because the discharge and odor keeps coming back. I've had other testing done and the "tric" is all my gyno seems to find under the microscope. I've been through many different rounds of antibiotics now. I just finished my most recent prescription. Each round I happen to develop a bad yeast infection. Even though the most recent prescriptions given included anti yeast meds, I have such a fear that the disease still gets mixed up in the yeast infection which keeps it from being flushed out of my body. I am so fed up with all of this and I just want it to go away. Should I see a different doctor? Or are there other more intense antibiotics other than the Metronitazole that I should be trying? I need some new answers. Please Help.
|
Did you find this post helpful?
Must Read
Chlamydia is the most common STD in the U.S. Learn how this potentially serious sexually transmitted disease is spread so you can protect yourself....
Learn more about the germ that causes this sexually transmitted infection (STI) and evaluate whether or not you are at high risk of getting chlamydia here....
Left untreated, chlamydia can cause serious complications such as infertility. Learn to identify signs and symptoms of chlamydia here to prevent illness....